| Catalog Number |
6054-0913S |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Injury (2348)
| Date of Event |
03/29/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the reported lot.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not available.
Event or Problem Description
Patient had a periprosthetic fracture around a secur-fit plus max stem size 9/13, and -2.5mm.The patient was cabled, and then the femur prepared for a replacement of implants.Original surgery was done (b)(6) 2018.Surgeon commented that patient had discharged himself from hospital early and was not compliant with instructions.The patient came off crutches early.The surgeon reported that the patient ¿could not remember¿what happened before the fracture.